# SDR AMWA06033C

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 22,220 hours, 32,929 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 11498007822
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 22,220 hours, 32,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION CHAFFING OCCURED DURING ENGINE OPERATION RESULTING IN WORN SEGMENTS ON THE RT ENGINE UPPER AFT NACELLE ALONG ENTIRE LENGTH & SHAPE OF NACELLE.  REPAIRED IAW ENGINEERING AUTHORIZATION REPAIR DWG 1900D142-1 REV 1R.
